Jump to content





5 Days On Accutane, Almost A Week!:)

Posted by ms8thwonder, 28 October 2012 · 497 views

Almost a week on Accutane! SO EXCITED.

Side effects from Accutane i've been getting are headaches and a new one today dry lips.  At the start of my work shift I was like "Hm my lips feel a little dry" and by the end of day I was like "OMG I NEED CHAPSTICK" . It was really weird how it progressed pretty intensely throughout 1 day.

Side effects from Cephalexin are no doubt the bowel movements. 3 times today the worse i've had it from Cephalexin. Ive been on Cephalexin for almost 2 weeks. Oh and another side effect (a weird one) I am getting from Cephalexin is how hungry it makes me! Im hungry all the time!! I take that pill and 30 to 45 mins later I am starving.

As far as my acne goes, I still have a ton of pigmentation going on. My pimples are greatly reduced in size and I have less. I still have this weird patch of small cystic pimples on the left side of my face it looks like a square island of it's own.
A difference in my acne is already showing to the point where my supervisor mentioned it to me without me even bringing my acne up!
Also my face is not as bad as anymore because children are not mentioning my skin anymore as they would every time (I lie to you not) I went into work. They would ask something like "What's wrong with your face?" "Why do you have so much pimples?" "You have a lot of bumps on your face"


.... you can only imagine how happy I am a child can look at me without saying anything about my acne anymore.

First starting off I had reg sized pimples all over my face and medium sized cystic pimple islands on my face where the hollow of my cheeks are, I get acne the worse there. They were very good sized and inflamed and would puss out during my work shift. I swear my face hurt so bad during work I nearly couldn't stand it.

Progress is looking good.
Posted Image




That's awesome! I know exactly what you mean. You just feel... soo much more confident when someone says something good about your skin/acne :) Btw, some people think they get headaches on Accutane because of dehydration, so be sure to drink plenty of water!
I know thank you!! =)
Thanks for the tip! The headaches are a pain and progress if I don't take an asprin. 1 asprin fixes them so it's not a big deal.
Have you tried Aquaphor for your lips? It lasts longer than chapstick and is MUCH more moisturizing! It helped me with my cracked lips overnight. They sell it in a large tube and if you're lucky your drugstore might sell two smaller travel size ones. It'd be in with the lip balm. It's would look like Carmex in a tube but MUCH better. I hope it works out for you! :-)